Alert archive / Alabama / Gale Watches in 2015

Gale Watch 2, NWS Mobile, AL

October 24, 2015

NWS Mobile, AL issued this gale watch at Oct 24, 2015, 3:35 PM CDT. It took effect at Oct 26, 2015, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 24, 2015, 3:35 PM CDT (20:35 UTC)
In effect from
Oct 26, 2015, 1:00 AM CDT
Expired
Oct 25, 2015, 11:00 AM CDT
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WHUS74 KMOB 242035
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CDT SAT OCT 24 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM EARLY SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT.

...A GALE WATCH IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM FROM LATE SUNDAY NIGHT THROUGH LATE
MONDAY NIGHT...

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM SUNDAY EVENING THROUGH EARLY
TUESDAY AFTERNOON...

.A DEEP AREA OF LOW PRESSURE WILL APPROACH THE LOUISIANA COAST LATE
SUNDAY AFTERNOON THEN MOVE INLAND OVER SOUTHERN LOUISIANA AND MUCH
OF MISSISSIPPI SUNDAY NIGHT THROUGH MONDAY. A STRONG EAST TO
SOUTHEAST WIND FLOW WILL DEVELOP AHEAD OF THIS SYSTEM ON SUNDAY AND
CONTINUE THROUGH MONDAY...THEN SHIFT SOUTH AND GRADUALLY DIMINISH ON
TUESDAY.

GMZ650-655-670-675-250445-
/O.NEW.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/
/O.NEW.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/
/O.NEW.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
335 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT
MONDAY...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE
MONDAY NIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT
MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 1 AM TO
7 PM CDT TUESDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED.
THIS GALE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE
MONDAY NIGHT. 

* WINDS: INCREASING TO 20 TO 30 KNOTS WITH FREQUENT GUST FROM 35 TO
  40 KNOTS. 

* WAVES/SEAS: BUILDING TO 7 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT
THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS
INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR
MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

GMZ630>635-250445-
/O.NEW.KMOB.SC.Y.0033.151026T0300Z-151027T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
335 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SUNDAY TO 1 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM SUNDAY TO 1 PM CDT
TUESDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30
  KNOTS. 

* WAVES/SEAS: BAY AND INLAND WATERWAYS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
505 
WHUS74 KMOB 250348
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1048 PM CDT SAT OCT 24 2015

...STRONG EASTERLY TO SOUTHEASTERLY FLOW AND BUILDING SEAS WILL BRING
HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY... 

.A DEEP AREA OF LOW PRESSURE WILL LIFT FROM THE SOUTHEAST TEXAS COAST
TONIGHT TO NEAR THE SOUTHWEST LOUISIANA COAST SUNDAY NIGHT AND
MONDAY. EASTERLY TO SOUTHEASTERLY FLOW WILL STRENGTHEN OVER THE
MARINE AREA AHEAD OF THIS SYSTEM THROUGH MONDAY NIGHT. WINDS WILL
GRADUALLY TURN SOUTHERLY AND SLOWLY DIMINISH INTO TUESDAY AS THE LOW
PRESSURE SYSTEM LIFTS INTO THE LOWER MISSISSIPPI VALLEY REGION. WIND
GUSTS TO GALE FORCE ARE POSSIBLE OVER THE COASTAL WATERS OF THE 
NORTHERN GULF LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...WITH SEAS
ALSO BUILDING TO AS HIGH AS 7 TO 11 FEET.

GMZ670-675-251200-
/O.EXT.KMOB.SC.Y.0033.151025T0348Z-151026T0600Z/
/O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/
/O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1048 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
LATE MONDAY NIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH LATE MONDAY NIGHT. 

* WINDS: EAST 20 TO 25 KNOTS THROUGH SUNDAY BECOMING SOUTHEAST AND
  INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS
  POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO
  25 KNOTS TUESDAY.

* WAVES/SEAS: 5 TO 7 FEET THROUGH SUNDAY BUILDING TO 7 TO 11 FEET
  MONDAY AND MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ650-655-251200-
/O.CON.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/
/O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/
/O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1048 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO
1 AM CDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
LATE MONDAY NIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 1 AM
CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO
7 PM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY
NIGHT THROUGH LATE MONDAY NIGHT. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS SUNDAY AFTERNOON AND
  EVENING BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS WITH
  FREQUENT GUSTS OVER 35 KNOTS POSSIBLE LATE SUNDAY NIGHT THROUGH
  MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY.

* WAVES/SEAS: 4 TO 7 FEET THROUGH SUNDAY NIGHT THEN BUILDING TO 7 TO
  10 FEET MONDAY AND MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-251200-
/O.CON.KMOB.SC.Y.0033.151026T0300Z-151027T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1048 PM CDT SAT OCT 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SUNDAY TO
1 PM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SUNDAY TO
1 PM CDT TUESDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS SUNDAY NIGHT THROUGH TUESDAY.

* WAVES/SEAS: BAYS AND INLAND WATERWAYS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
797 
WHUS74 KMOB 251030
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT SUN OCT 25 2015

...STRONG EASTERLY TO SOUTHEASTERLY FLOW AND BUILDING SEAS WILL
BRING HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY...

.A DEEP AREA OF LOW PRESSURE WILL LIFT FROM THE SOUTHEAST TEXAS
COAST TO NEAR THE SOUTHWEST LOUISIANA COAST TONIGHT AND MONDAY.
EASTERLY TO SOUTHEASTERLY FLOW WILL STRENGTHEN OVER THE MARINE AREA
AHEAD OF THIS SYSTEM THROUGH MONDAY NIGHT. WINDS WILL GRADUALLY TURN
SOUTHERLY AND SLOWLY DIMINISH INTO TUESDAY AS THE LOW PRESSURE SYSTEM
LIFTS INTO THE LOWER MISSISSIPPI VALLEY REGION. WIND GUSTS TO GALE
FORCE ARE POSSIBLE OVER THE COASTAL WATERS OF THE NORTHERN GULF LATE
SUNDAY NIGHT THROUGH MONDAY NIGHT...WITH SEAS ALSO BUILDING TO AS
HIGH AS 7 TO 11 FEET.

GMZ650-655-252000-
/O.CON.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/
/O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/
/O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
530 AM CDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 AM CDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
1 AM TO 7 PM CDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM
LATE TONIGHT THROUGH LATE MONDAY NIGHT. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS THIS AFTERNOON AND EVENING
  BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS WITH FREQUENT
  GUSTS OVER 35 KNOTS POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY
  NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY.

* WAVES/SEAS: 4 TO 7 FEET THROUGH SUNDAY NIGHT THEN BUILDING TO 
  7 TO 10 FEET MONDAY AND MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ670-675-252000-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-151026T0600Z/
/O.CON.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/
/O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
530 AM CDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE MONDAY NIGHT. 

* WINDS: EAST 20 TO 25 KNOTS THROUGH TODAY BECOMING SOUTHEAST AND
  INCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 KNOTS
  POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO
  25 KNOTS TUESDAY.

* WAVES/SEAS: 5 TO 7 FEET THROUGH SUNDAY BUILDING TO 7 TO 11 
  FEET MONDAY AND MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-252000-
/O.CON.KMOB.SC.Y.0033.151026T0300Z-151027T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
530 AM CDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT TUESDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH TUESDAY.

* WAVES/SEAS: BAYS AND INLAND WATERWAYS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
694 
WHUS74 KMOB 251600 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1100 AM CDT SUN OCT 25 2015

...STRONG EASTERLY TO SOUTHEASTERLY FLOW AND BUILDING SEAS WILL
BRING HAZARDOUS MARINE CONDITIONS THROUGH TUESDAY...

.A DEEP AREA OF LOW PRESSURE WILL LIFT FROM THE SOUTHEAST TEXAS
COAST TO NEAR THE SOUTHWEST LOUISIANA COAST TONIGHT AND MONDAY.
EASTERLY TO SOUTHEASTERLY FLOW WILL STRENGTHEN OVER THE MARINE
AREA AHEAD OF THIS SYSTEM THROUGH MONDAY NIGHT. WINDS WILL
GRADUALLY TURN SOUTHERLY AND SLOWLY DIMINISH INTO TUESDAY AS THE
LOW PRESSURE SYSTEM LIFTS INTO THE LOWER MISSISSIPPI VALLEY
REGION. WIND GUSTS TO GALE FORCE ARE POSSIBLE OVER THE COASTAL
WATERS OF THE NORTHERN GULF LATE TONIGHT THROUGH MONDAY NIGHT...
WITH SEAS ALSO BUILDING TO AS HIGH AS 7 TO 10 FEET.

GMZ650-655-260000-
/O.CON.KMOB.SC.Y.0033.151025T1800Z-151026T0600Z/
/O.UPG.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/
/O.NEW.KMOB.GL.W.0002.151026T0600Z-151027T0600Z/
/O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1100 AM CDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...
...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS THIS AFTERNOON AND 
  EVENING BECOMING SOUTHEAST AND INCREASING TO AROUND 25 KNOTS 
  WITH FREQUENT GUSTS OVER 35 KNOTS POSSIBLE LATE SUNDAY NIGHT 
  THROUGH MONDAY NIGHT. SOUTHEAST WINDS 20 TO 25 KNOTS TUESDAY. 

* WAVES/SEAS: 4 TO 7 FEET THROUGH SUNDAY NIGHT THEN BUILDING TO 
  7 TO 10 FEET MONDAY AND MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-260000-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-151026T0600Z/
/O.UPG.KMOB.GL.A.0002.151026T0600Z-151027T0600Z/
/O.NEW.KMOB.GL.W.0002.151026T0600Z-151027T0600Z/
/O.CON.KMOB.SC.Y.0034.151027T0600Z-151028T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1100 AM CDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...
...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. 

* WINDS: EAST 20 TO 25 KNOTS THROUGH TODAY BECOMING SOUTHEAST 
  ANDINCREASING TO AROUND 25 KNOTS WITH FREQUENT GUSTS OVER 35 
  KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOUTHEAST 
  WINDS 20 TO 25 KNOTS TUESDAY. 

* WAVES/SEAS: 5 TO 7 FEET THROUGH SUNDAY BUILDING TO 7 TO 10 FEET
  MONDAY AND MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-260000-
/O.EXT.KMOB.SC.Y.0033.151026T0000Z-151027T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1100 AM CDT SUN OCT 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 PM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT TUESDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS TONIGHT THROUGH TUESDAY.

* WAVES/SEAS: BAYS AND INLAND WATERWAYS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Oct 24, 1:26 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Oct 24, 1:26 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
126 PM CDT SAT OCT 24 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
18Z ISSUANCE...MOSTLY MVFR CIGS THROUGH 25.18Z. EXPECT INCREASING
CLOUDS AND WITH ISOLATED TO SCATTERED SHOWERS WITH MAYBE A FEW
EMBEDDED THUNDERSTORMS APPROACHING ALL SITES FROM THE WEST DURING
THE MORNING HOURS ON SUN. BRIEF PERIODS OF HEAVY RAIN ALONG THE GUSTY
EAST TO SOUTHEAST WINDS UP TO AROUND 20 KNOTS MAY ACCOMPANY THE
HEAVIER SHOWERS OR THUNDERSTORMS MOSTLY DURING THE MID TO LATE
MORNING HOURS ON SUN. WINDS WILL BE SOUTHEAST AT 12 TO 16 KNOTS WITH
HIGHER GUSTS THIS AFTERNOON AND EARLY THIS EVENING BECOMING MOSTLY
EAST AROUND 10 KNOTS LATE THIS EVENING THROUGH ABOUT 25.14Z SHIFTING
EAST SOUTHEAST AT 12 TO 16 KNOTS WITH HIGHER GUSTS THROUGH 25.18Z.

&&

.PREV DISCUSSION... /ISSUED 719 AM CDT SAT OCT 24 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
12Z ISSUANCE...HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE AREA
TODAY. HOWEVER...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE
PERIOD. /13

PREV DISCUSSION... /ISSUED 542 AM CDT SAT OCT 24 2015/

NEAR TERM /NOW THROUGH SATURDAY NIGHT/...ONE LAST MOSTLY DRY DAY ACROSS
THE CENTRAL GULF COAST AS THE UPPER RIDGE MOVES EAST AND WEAKENS IN
RESPONSE TO AN APPROACHING UPPER TROUGH. TEMPERATURES TODAY WILL
AGAIN WARM INTO THE LOW AND MID 80S. HIGH CLOUDS FROM THE REMAINS OF
PATRICIA WILL CONTINUE TO MOVE ACROSS THE AREA. MOISTURE LEVELS WILL
BEGIN TO INCREASE THIS AFTERNOON WITH A FEW ISOLATED SHOWERS POSSIBLE
ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI LATE THIS AFTERNOON.
HOWEVER...MOST AREAS WILL AGAIN REMAIN DRY THROUGH THE AFTERNOON. SFC
LOW PRESSURE WILL DEVELOP OVER DEEP SOUTH TEXAS TONIGHT AND BEING
MOVING NORTHEAST. THIS WILL BRING INCREASED MOISTURE INTO THE AREA
WITH RAIN CHANCES INCREASING ACROSS MAINLY SOUTHEAST MISSISSIPPI.
LOWS TONIGHT WILL RANGE FROM THE LOW/MID 60S INLAND TO AROUND 70 NEAR
THE COAST. 13/JC

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...A SHORTWAVE TROF
OVER TEXAS WILL BE MERGING WITH WHAT IS IS ESSENTIALLY THE REMNANTS
OF PATRICIA EARLY SUNDAY AND WILL STRENGTHEN AND MOVE EAST INTO
LOUISIANA SUNDAY NIGHT AND MONDAY BEFORE BEING ABSORBED BY A
LONGWAVE TROF AND SHEARING OUT BY MONDAY NIGHT. A VIGOROUS SURFACE
LOW ASSOCIATED WITH THE SHORTWAVE TROF WILL BE LOCATED NEAR THE
EXTREME NORTHWEST GULF SUNDAY MORNING AND WILL MOVE TO SOUTHWEST
LOUISIANA SUNDAY EVENING INTO EARLY MONDAY. THIS SFC LOW THEN BEGINS
TO WEAKEN SOMEWHAT LATE MONDAY INTO MONDAY NIGHT AS THE UPPER
SHORTWAVE WEAKENS. AS THIS SYSTEM MOVES TOWARD THE FCST AREA FROM THE
WEST...AN INCREASING SOUTHEAST FLOW WILL BRING ABUNDANT GULF MOISTURE
INTO THE FCST AREA WITH PRECIPITABLE WATER VALUES INITIALLY NEAR
1.0-1.5 INCHES INCREASING TO 2.0-2.5 INCHES BY LATE SUNDAY NIGHT AND
PERSISTING THROUGH MONDAY. WITH THE AMPLE MOISTURE AND THE PREVIOUSLY
NOTED DYNAMICS...RAIN CHANCES WILL BE ON THE INCREASE OVER THE FCST
AREA FROM WEST TO EAST ON SUNDAY...INCREASING TO LIKELY AND
CATEGORICAL POP SUNDAY NIGHT THROUGH MONDAY NIGHT. WHILE HIGH LOW/MID
LEVEL SHEAR VALUES WILL BE PRESENT DURING THIS TIME...INSTABILITY
APPEARS TO CONTINUE TO BE FAIRLY LIMITED. AS SUCH...OVERALL SEVERE
THREAT APPEARS TO BE LIMITED...ALTHOUGH WE MAY SEE SOME POTENTIAL FOR
STRONG TO SEVERE STORMS NEAR THE COAST (ESPECIALLY FROM MONDAY INTO
MONDAY NIGHT). WILL HAVE TO MONITOR FOR THIS POTENTIAL.
OTHERWISE...HEAVY RAINFALL APPEARS TO BE THE PRIMARY THREAT FOR THE
SHORT TERM FCST PERIOD. RAIN TOTALS THROUGH THE PERIOD LOOK TO BE 2.5
TO 3.0 INCHES OVER THE SOUTHWEST PORTION OF FCST AREA...2.0 TO 2.5
OVER CENTRAL PORTIONS OF THE AREA...AND 1.5 TO 2 INCHES OVER INLAND
NORTHERN AND NORTHEAST PORTIONS OF THE FCST AREA. LOCALLY HIGHER
AMOUNTS DOUBLE THESE VALUES WILL BE POSSIBLE...RAISING THE POTENTIAL
FOR FLASH FLOODING WHICH WILL NEED TO BE MORE CLOSELY ASSESSED ON
UPCOMING SHIFTS (TODAY AND TONIGHT). HIGH TEMPS SUNDAY IN THE UPPER
70S TO LOWER 80S AND THEN IN THE LOW TO MID 70S MONDAY DUE TO THE
EXPECTED WIDESPREAD RAIN AND CLOUDS. LOW TEMPS BOTH SUNDAY AND MONDAY
NIGHTS RANGING FROM THE LOWER/MID 60S INLAND TO THE MID/UPPER 60S
CLOSER TO THE COAST. 12/DS

LONG TERM /TUESDAY THROUGH FRIDAY/...THE WEAKENING SFC LOW LOCATED
NEAR THE CENTRAL GULF COAST EARLY TUESDAY MORNING MOVES OFF TO THE
NORTH AND BECOMES ABSORBED INTO A MUCH STRONGER DEVELOPING LOW
PRESSURE AREA NEAR THE GREAT LAKES BY WEDNESDAY. THIS NEW NORTHERN
SFC LOW WILL BRING A STRONG COLD FRONT THROUGH THE FORECAST AREA
LATE WEDNESDAY INTO THURSDAY MORNING. THIS WILL RESULT IN DIMINISHING
RAIN CHANCES DURING THE MIDDLE PART OF NEXT WEEK. STILL A LINGERING
LOW END CHANCE POP FOR WEDNESDAY...BUT THEN A DRY FCST THURSDAY AND
FRIDAY AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST.
HIGH TEMPS PRIMARILY IN THE 70S EACH DAY TUESDAY TROUGH FRIDAY. LOW
TEMPS TUESDAY NIGHT IN THE 60S...COOLING TO THE UPPER 50S AND AROUND
60 WEDNESDAY NIGHT AND THEN THE UPPER 40S TO MID 50S THURSDAY NIGHT
IN THE WAKE OF THE FRONT. 12/DS

MARINE...A MODERATE TO OCCASIONALLY STRONG EASTERLY WIND FLOW WILL
CONTINUE THROUGH SATURDAY THEN BUILD INTO THE EARLY PART OF NEXT
WEEK AS A SURFACE LOW DEVELOPS NEAR THE LOWER TEXAS COAST AND MOVES
NORTHEAST. TIDES ABOVE NORMAL CAN BE EXPECTED OVER THE WEEKEND AND
CONTINUING THROUGH MIDWEEK. SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED LATE SUNDAY THROUGH TUESDAY. 13/JC

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Oct 24, 6:45 AM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
645 AM CDT SAT OCT 24 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
645 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A DEVELOPING AREA OF LOW PRESSURE ALONG THE TEXAS COAST ON SUNDAY
WILL SHIFT NORTHEAST THROUGH EARLY NEXT WEEK. WIDESPREAD RAIN WILL
BE LIKELY AHEAD OF THIS SYSTEM WITH LOCALIZED FLOODING POSSIBLE
MONDAY THROUGH TUESDAY. STAY TUNED FOR FURTHER UPDATES OVER THE
WEEKEND FOR THIS DEVELOPING PATTERN FOR EARLY NEXT WEEK.

SOME MINOR COASTAL FLOODING...HIGH SURF ALONG WITH FREQUENT RIP
CURRENTS WILL ALSO BE LIKELY LATE SUNDAY THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-251100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
552 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE OPEN GULF
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NAUTICAL MILES THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NAUTICAL MILES THROUGH
MIDWEEK. HEAVY RAIN REDUCING VISIBILITIES TO LESS THAN ONE NAUTICAL
MILE WILL BE LIKELY BY EARLY NEXT WEEK. TIDES ABOVE NORMAL WILL ALSO
BE LIKELY OVER THE WEEKEND CONTINUING THROUGH MIDWEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 3:35 PM CDTSmall Craft AdvisoryMOB69 hr
Oct 24, 3:35 PM CDTSmall Craft AdvisoryMOB3 days

Nearby

Gale Watches in Alabama, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.